# SDR SWAA2013072618593

- Difficulty date: July 17, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 20,943 hours, 12,310 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: BAC1405
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB STIFFENER CRACKED AT STATION 92.70.  REPAIRED STIFFENER IAW SRM.
